# SDR I7LA2018081800125

- Difficulty date: April 23, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N291HC
- Make and model: Agusta AW109SP
- Aircraft serial: 22313
- Aircraft time: 1,834 hours
- Engine: Pwc PW207C
- Engine time: 1,834 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 4611047900
- Part serial: 104702319
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 1,834 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, L

## Discrepancy

PILOT NOTED A SLIGHT INCREASE, WITHING LIMITS IN THE NR 1 ENGINE OIL TEMP DURING FLIGHT.   DURING FINAL APPROACH,  THE OIL TEMP STARTING INCREASING, THE PILOT ABORTED THE APPROACH, SECURED THE NR 1 ENGINE IAW THE RFM AND SUCCESSFULLY COMPLETED A RUN ON LANDING.  DURING INSPECTION OF THE OIL COOLER DRIVE SPLINES, THERE WAS EXCESSIVE WEAR ALLOWING THE SPLINES TO SLIP.   THE BEARING THAT SUPPORTS THE SHAFT WAS CORRODED AND WORN. THIS IS THE NEW STYLE OIL COOLER THAT DOES NOT REQUIRE A PERIODIC SPLINE INSPECTION.
